# SDR CA960730502

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Switch
- Part number: Z430440
- Condition: Failed
- Location: #2 Engine Oil
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THRUST REDUCTION ECAM WARNING #2 ENGINE OIL TEMPERATURE HIGH ILLUMINATED, OIL TEMPERATURE WAS BOXED AND FLASHING AND INDICATED 700 DEGREES. ENGINE SHUT DOWN. MAINTENANCE ACTION INVOLVED CHANGING BOTH OIL TEMPERATURE SWITCHES. ENGINE GROUND RUN AND LEAK CHECK CARRIED OUT.
